# SDR SWAA2023030399723

- Difficulty date: February 6, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 50,644 hours, 26,573 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SCUFF PLATE AFT POSITION AT AFT CARGO COMPARTMENT 2023-99298<[01] TOOL USED DIGITAL CALIPER P/N 500-197-30; S/N A21143429; DUE DATE 03-NOV-23.;[02] TOOL USED: BLACK LIGHT METER : P/N XDS- 1000 S/N 1998072 DUE DATE : 03-MAY-23.;[03] REPAIRED AFT CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT IN ACCORDANCE WITH BOEING 737-700; SRM 53-60-15-2R-1; REPAIR 1; PARAGRAPH 4.B; STEPS (2) TO (7) AND BAC 5975. SEE INDIVIDUAL SIGNOFFS BELOW;[04] JOB TASK COMPLETED.
